MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.The customer provided physio-control with all the available patient information.Physio downloaded the device's electronic records from the event for review and was able to verify the reported issue.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly rebooted itself multiple times while they were using it on a patient.The device would reboot when they pressed the print or code summary buttons.There were no reports of any adverse effects to the patient as a result of the reported issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The initial medwatch report was submitted in error and is a duplicate of medwatch # 0003015876-2020-00595.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key10018866
Report Number0003015876-2020-00591
Device Sequence Number11284949
Product Code MKJ
UDI-Device Identifier00883873911556
UDI-Public00883873911556
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2020
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR